MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C6

HAMILTON MEDICAL AG HAMILTON-C6
Model Number 160021
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Logfile analysis confirmed that the device experienced a technical failure during active neonatal ventilation, where a cluster of technical faults (tf446029, tf1746004, tf432001, tf1446029, tf1485001) occurred shortly after ventilation start, leading to transition to ambient state and interruption of ventilation.The device was immediately restarted and ventilation resumed; however, recurrent technical event 232006 was observed during continued operation, followed by a second occurrence of the same fault cluster in standby, after which the device was powered.Historical logs also show repeated occurrence of technical event 232006, including persistence during subsequent startups and a self-test failure on 31-03-2026.Investigation ongoing.
 
Event or Problem Description
Hamilton medical ag received the following event description: the event was reported as a technical event involving blower and mainboard, with high blower temperature reading and ambient failure during ventilation.No harm to the patient was reported.

Brand Name
HAMILTON-C6
Common Device Name
HAMILTON-C6
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24798281
Report Number3001421318-2026-00197
Device Sequence Number9944579
Product Code CBK
UDI-Device Identifier07630002808590
UDI-Public(01)07630002808590(11)250129(240)160021
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160021
Device Catalogue Number160021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/07/2026
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown